MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS
Model Number H74939032302210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The target lesion was located in the peripheral artery.A 3.0x220x150 (4f) sterling balloon was used for a leg angioplasty.Prior to insertion, the device broke.The device was not used during the procedure.The procedure was completed with an alternative device.There were no patient complications as a result of this event.

Brand Name
STERLING?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22978608
Report Number2124215-2025-62471
Device Sequence Number15810019
Product Code LIT
UDI-Device Identifier08714729860174
UDI-Public(01)08714729860174(17)280521(10)36533950
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032302210
Device Catalogue NumberH74939032302210
Device Lot Number0036533950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/05/2025
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown